MathSciNet Relay Station
MathSciNet bibliographic data
MR1693563 (2000f:60093) 60H15 (35R05 35R60)
Yoo, Hyek $L\sb p$-estimates for stochastic PDEs with discontinuous coefficients. Stochastic Anal. Appl. 17 (1999), no. 4, 687–711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement